# SDR EE4Y2013060300061

- Difficulty date: May 21, 2013
- Submitted: June 4, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AT BS 727G+5 AT S27L KEEL BEAM CORRODED.  THE BLENDOUT WAS REPAIRED IAW MESSAGE COO-ILF-13-0013-05B, DTD MAY 30 2013, UNDER THE NON ROUTINE WO: A1B144, SUBJOB: 1, ITEM: 192.
